Iburamin Cold Liquid Capsule

It contains 200 mg ibuprofen, 30 mg pseudoephedrine hydrochloride and 2 mg chlorpheniramine maleate.

General Details

FORM

Liquid capsules

CONTENTS

It contains 200 mg ibuprofen, 30 mg pseudoephedrine hydrochloride and 2 mg chlorpheniramine maleate.

PRESENTATIONS

24 liquid capsules in a HDPE bottle containing desiccant with pilfer-proof HDPE cap